# SDR DL777070916

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N864DA
- Make and model: Boeing 777232
- Aircraft serial: 29736
- Aircraft time: 32,795 hours, 4,986 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225132633
- Part serial: 3363
- Condition: Failed
- Location: Wx Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WX RADAR FAIL MESSAGE.  TRIED RECYCLING C/B FOR WX RADAR AND OTHER PROCEDURES.  ALL NO HELP.  RETURNED TO ATL.  MTC IN PROGRESS TROUBLESHOOTING SYS.  REPLACED WX RADAR CONTROL PANEL AND TRANSCEIVER XCVR P/N O 622-5132-633 LRU SYSTEM AND OPS CHECK ALL NORMAL.
